# SDR ASAA2012122593539

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,457 hours, 7,228 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P18-3 A-6, CIRCUIT BREAKER FOUND TRIPPED.  RESET CIRCUIT BREAKER AT P18-3 A-6 IAW AMM 20-60-01 AND WDM 30-21-11.  CIRCUIT BREAKER REMAINS SET.  ACCOMPLISHED NR 1 ENGINE COWL ANTI-ICE OPS TEST IAW AMM 30-21-00.  OPS CHECKED GOOD.  OK FOR SERVICE.  SYS GROUND FUNCTIONAL TESTED NORMAL.
